# SDR FDEA200901290389

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65198613
- Condition: Corroded
- Location: Bs 312
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE CORROSION AT DOG HOUSE LOWER LEFT CHORD STA 312 UNDER LEVELING   COMPOUND.  REMOVED LEVELING COMPOUND AND CORROSION FROM AREA IAW SRM 51-10-6 AND SOPM 20-30-03, FOUND CHORD OUT OF LIMITS IAW SRM 53-10-1 FIG 1, REMOVED AND REPLACED CHORD IAW SRM 51-30-2 & 51-30-5, REPAIRED 2 EA FRAMES IAW SRM 53-1-4 FIG 1 & 53-10-2 FIG 1, REPAIRED I EA SHEAR TIE IAW SRM 53-10-4 FIG 15, REMOVED AND REINSTALLED WALKWAY WEB FOR ACCESS IAW SRM 51-30-2.
